# SDR DALA2014100105341

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME TEE FITTING BS 1380, LONGERON 24L, FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1.  FRAME WAS REPLACED IAW SRM 51-30-2, 51-30- 5 AND DWG 9912246, REV CE, UT, WAS ACCOMPLISHED IAW NDT SRM 04-00-07, PAR 5, FIG 3.
